# SDR FDEA201004091122

- Difficulty date: April 9, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT HAS CORROSION ON LOWER NOSE SKIN AND UPPER SKIN BUTT UNDER SEALANT.  REMOVED CORROSION FROM COVE ANGLES AND SPLICE IAW SRM 51-10-02 ORIGINAL MATERIAL .080 AFTER REWORK .060 MATERIAL LOSS .020 FOUND OUT OF LIMITS IAW SRM 57-43-02, FIG 101.  FABRICATED NEW ANGLES AND SPLICES ON TRAVELERS NR 10/829393,T10/829394,T10/829395 &T10/829387 AND INSTALLED NEW ANGLES AND SPLICES IAW SRM 51-40-02.  MAJOR REPAIR.
